Follow
Boris Mordukhovich
Boris Mordukhovich
Distinguished Professor of Mathematics, Wayne State University
Verified email at math.wayne.edu - Homepage
Title
Cited by
Cited by
Year
Variational analysis and generalized differentiation II: Applications
BS Mordukhovich
Springer 331, 610, 2006
36342006
Approximation methods in problems of optimization and control
BS Mordukhovich
Nauka, Moscow, 1988
5531988
Maximum principle in the problem of time optimal response with nonsmooth constraints: PMM vol. 40, n≗ 6, 1976, pp. 1014–1023
BS Mordukhovich
Journal of Applied Mathematics and Mechanics 40 (6), 960-969, 1976
4911976
Complete characterization of openness, metric regularity, and Lipschitzian properties of multifunctions
B Mordukhovich
Transactions of the American Mathematical Society 340 (1), 1-35, 1993
4471993
Nonsmooth sequential analysis in Asplund spaces
B Mordukhovich, Y Shao
Transactions of the American Mathematical Society 348 (4), 1235-1280, 1996
4411996
Variational analysis and applications
BS Mordukhovich
Springer, 2018
4352018
Metric approximations and necessary optimality conditions for general classes of nonsmooth extremal problems
BS Mordukhovich
Doklady Akademii Nauk 254 (5), 1072-1076, 1980
3551980
Generalized differential calculus for nonsmooth and set-valued mappings
BS Mordukhovich
Journal of Mathematical Analysis and Applications 183 (1), 250-288, 1994
3441994
Extremal points and the Euler equation in nonsmooth optimization
AY Kruger, BS Mordukhovich
Dokl. Akad. Nauk BSSR 24 (8), 684-687, 1980
2711980
An easy path to convex analysis and applications
BS Mordukhovich, NM Nam
Morgan & Claypool, 2014
2602014
Relative Pareto minimizers for multiobjective problems: existence and optimality conditions
TQ Bao, BS Mordukhovich
Mathematical Programming 122 (2), 301-347, 2010
2492010
Discrete approximations and refined Euler–Lagrange conditions for nonconvex differential inclusions
BS Mordukhovich
SIAM journal on control and optimization 33 (3), 882-915, 1995
2371995
Sensitivity analysis in nonsmooth optimization
BS Mordukhovich
Theoretical aspects of industrial design 58, 32-46, 1992
2071992
New necessary optimality conditions in optimistic bilevel programming
S Dempe, J Dutta, BS Mordukhovich
Optimization 56 (5-6), 577-604, 2007
1842007
Subgradients of marginal functions in parametric mathematical programming
BS Mordukhovich, NM Nam, ND Yen
Mathematical Programming 116 (1), 369-396, 2009
1752009
Second-order subdifferential calculus with applications to tilt stability in optimization
BS Mordukhovich, RT Rockafellar
SIAM Journal on Optimization 22 (3), 953-986, 2012
1562012
Fréchet subdifferential calculus and optimality conditions in nondifferentiable programming
BS Mordukhovich, NM Nam, ND Yen
Optimization 55 (5-6), 685-708, 2006
1552006
Stability theory for parametric generalized equations and variational inequalities via nonsmooth analysis
B Mordukhovich
Transactions of the American Mathematical Society 343 (2), 609-657, 1994
1531994
Coderivative analysis of quasi-variational inequalities with applications to stability and optimization
BS Mordukhovich, JV Outrata
SIAM Journal on Optimization 18 (2), 389-412, 2007
1502007
Necessary optimality conditions in pessimistic bilevel programming
S Dempe, BS Mordukhovich, AB Zemkoho
Optimization 63 (4), 505-533, 2014
1332014
The system can't perform the operation now. Try again later.
Articles 1–20